Doctor insights on:
Rapid Weight Gain In Stomach Area
Many things: The bloating in belly and legs could be related to excess fluid. Excess fluid could be related to liver, kidney or heart problem. Hormone disorders can lead to rapid weight gain and include thyroid or adrenal issues. As you can see there are many causes of rapid weight gain. These are just a few. I strongly suggest you discuss the weight gain with your doctor so that he/she can figure out the cause ...Read more
I'm experiencing rapid weight gain, pains in my lower abdomen and I've just finished my period and had 2 negative pregnancy test readings. What's wrong?
Rapid weight gain around stomach, back, and neck. Purple/reddish rash outbreak on arm. Losing muscle mass. Erectile dysfunction. What could these sympt
Many possibilities: This is much too complex for an online reply. Many possibilities and maybe more than one problem. Cushing's disease (excess cortisone production). Treatment with steroids, e.g. prednisone. Side effects of other drugs, e.g. antiretroviral drugs if you have HIV. Underactive thyroid gland. Others. Presumably you're seeing a doctor; keep working with her. Maybe endocrinology consultation. Good luck! ...Read more
Bad stomach pain, loss of appetite and rapid weight gain. Is it a concern when taking Medrol (methylprednisolone) pack for 2 wks? Ortho DR told me take it for Back sprain.
Rapid weight gain/hair loss/trouble urinating/constant body pain & discomfort/bloat/pain in stomach/abdomen/headaches & eye issues. What could it be?
X symptoms: I would suggest you see an astute internist who can tie all the symptoms together and provide you with a satisfactory answer and the necessary therapy. The symptoms are too multiple to come up with a simple answer for you in this format. ...Read more
Lose muscle/gain fat: First, some weight variation is normal, particularly for women with working ovaries. Varying weights within a 10 pound range is not alarming. More than this, however, and it is likely that a person is losing mainly muscle and gaining mostly fat. With each cycle, the metabolism slows a little bit more making it likely the person doesn't get as low as before, and goes up a little higher each time. ...Read more
Acots side effects: Weight gain is a known side effect of Actos (pioglitazone). The good news is that Actos is very effective in reducing visceral fat (fat in the abdomen) which is associated with increased risk for cardiovascular disease. The weight gain from Actos is peripheral and does not carry the same risk as visceral fat. As always watching calorie intake and activity to loose weight is key. ...Read more
My TSH levels recently came back out of range. I've had rapid weight gain. Will the adjustment in medication cause the weight to drop off?
Yes: Recommend to go back and follow up with your doctor to get adjustment with dosage, inturn it will help your wt as well. ...Read more
8 yr/o having rapid weight gain eating habits haven't changed and TSH is normal. What are some other possible causes? 48.5in and 80 pounds
I have hypothyroidism and have noticed a rapid weight gain. I need to lose weight fast but I'm not sure what I need to lose to look proportional.?
First thing first: You have to have your thyroid levels monitored and under control. Dose adjusted accordingly otherwise everything you do to lose weight will disappoint you. Encourage you to keep your appointments with your physician or specialist. Some people do suffer from diabetes along with hypothyroidism. So get checked. ...Read more
I started my period dec. 28th and didn't finish until feb.11th. I haven't had one since but I'm having rapid weight gain. Like what can be causing this?
It can be: High TSH means your thyroid is not able to produce enough thyroid hormone and pitutary gland which controls thyroid gland and produces more thyroid stimulating hormone, and is usually associated with low t4 (thyroid hormone) which in turn slows down your metabolism and can often cause weight gain along with other symptoms. ...Read more